University Links: Home Page | Site Map
Covenant University Repository

Items where Author is "Adeosun, S. A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Edeki, S.O. and Akinlabi, G. O. and Adeosun, S. A. (2016) Analytic and Numerical Solutions of Time-Fractional Linear Schrödinger Equation. Communications in Mathematics and Applications, 7 (1). pp. 1-10. ISSN 0975-8607

Opanuga, A. A. and Edeki, S.O. and Okagbue, H. I. and Adeosun, S. A. and Adeosun, M. E. (2015) Some Methods of Numerical Solutions of Singular System of Transistor Circuits. Journal of Computational and Theoretical Nanoscience,, 12 (10). pp. 3285-3289.

Adeosun, S. A. and Edeki, S.O. (2014) On a Survey of Uniform Integrability of Sequences of Random Variables. International Journal of Mathematics and Statistics Studies, 2 (1). pp. 1-13.

Edeki, S.O. and Adeosun, S. A. (2014) The h-Integrability and the Weak Laws of Large Numbers for Arrays. International Journal of Scientific and Innovative Mathematical Research (IJSIMR), 2 (1). pp. 44-50. ISSN 2347-307X

Edeki, S.O. and Okagbue, H. I. and Opanuga, A. A. and Adeosun, S. A. (2014) A Semi-Analytical Method for Solutions of a Certain Class of Second Order Ordinary Differential Equations. Applied Mathematics, 2014 (5). pp. 2034-2041.

This list was generated on Tue Oct 24 08:17:16 2017 WAT.